# SDR ASAA2015112914244

- Difficulty date: November 29, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 33,520 hours, 10,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT L-2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
